# SDR CA160226005

- Difficulty date: February 24, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 16,953 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 2432 · Battery/Charger System
- Part: Contactor
- Part number: M610619022
- Condition: Faulty
- Location: Battery
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE NR 3 HYD PUMP CAUTION LIGHT ILLUMINATED AFTER START.  REPLACED THE DCMP CONTACTOR IAW AMM 24-31-41. SYSTEM CHECKED SERVICEABLE.
